# SDR 2004000011

- Difficulty date: September 29, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Aircraft time: 78,129 hours, 20,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: AAM7101509
- Condition: Ruptured
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THICK SMOKE IN AFT LAV'S ALONG WITH A HOT FLOOR.  AFTER PACKS 2 AND 3 TURNED OFF SMOKE SEEMED TO DISSIPATE.  REMOVED AND REPLACED RUPTURED DUCT IN CENTER CARGO PIT LEFT SIDE.
